# SDR DXTA2025020702220

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 5,490 hours, 3,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2213M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: BATTERIES HOOKED UP.  NO POWER TO AIRCRAFT.  TURNING THE EMERGENCY LIGHTS SWITCH TO ON.  EMERGENCY LIGHTS COME ON EXCEPT FOR THE TWO RED EXIT LIGHTS BY THE MAIN CABIN DOOR.  EMERGENCY LIGHTS GO OFF WHEN SWITCHING THE EMERGENCY LIGHT TO ARM POSITION.  THE EMERGENCY LIGHTS SHOULD STAY ON. REMOVED #1 EMERGENCY BATTERY AND INSTALLED NEW CONDITON #1 EMERGENCY BATTERY IAW CE680A AMM 33-50-06. PERFOMRED OPS AND FUNCTIONAL CHECKS IAW CE680A AMM 33-50-00. OPS AND FUNCTIONAL CHECKS GOOD WITH NO DEFECTS NOTED.
